Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have ulcer in fold of abdomen. Getting irritation and rashes. Should I go for medical treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
I currently have a small ulcer in the fold of my abdomen. I am what they would consider obese in the medical profession. the ulcer is small, what I would say is stage 2/grade 2 ulcer from reading the examples. there is now a bit of irritation/rash surrounding which I would assume is caused from the moisture. I have been trying to keep it dry and recently started using zinc oxide to try to promote tissue growth. Is there something else I could try or should I seek medical assistance?
Posted Mon, 27 Aug 2012 in Cancer
Answered by Dr. Raju A.T 3 hours later

Thanks for your query.

The ulcer seems to be infected associated with mild inflammation , the red margins are indicative of the fact.

I suggest you to apply Antibiotic Ointment like BACTROBAN / T Bact twice daily for three days and once your see the infection has come down (the margins appear clean and healthy with glistening skin) you may apply Neosporin powder. Neosporin powder keeps the wound healthy and dry which helps in healing.There would be no need for dressing.I agree with you that the wound could be due to moisture , it does appear so.

Hope I answered your query.

Wish you god health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor